# SDR 97ZZZM670

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87147
- Make and model: Cessna 402B
- Aircraft serial: 402B1003
- Engine: Cont TSIO520E
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bushing
- Part number: 639193
- Condition: Failed
- Location: Crankshaft
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

FLT 131 - TCM TEARDOWN REPORT FOUND COUNTERWEIGHT BUSHING IN CRANKSHAFT CHECK, NR 2 LEADING EDGE, CRACKED AND BROKE UP AFTER ROTATING IN THE BUSHING BORE.  THE COUNTERWEIGHT PIN BROKE THOUGH THE PLATE AND SNAP RING AND THEN ESCAPED FROM THE COUNTERWEIGHT.  ALL DAMAGE TO THE ENGINE WAS THE RESULT OF THE BUSHING FAILURE WHICH ALLOWED THE PIN TO ESCAPE AND DAMAGE THE CRANKCASE, CAMSHAFT AND NR 2 CONNECTING ROD BOLTS.  (M)
